# SDR COMA0460343

- Difficulty date: May 28, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 24,268 hours, 23,013 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5463 FLAPS FAIL CAUTION MESSAGE.  RESET FLAPS AND DEFERRED MAINT PER AD 98-20-01.
